# SDR FDEA201403110477

- Difficulty date: March 11, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP OTBD FWD HINGE OTBD ACTUATOR LUG FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09 REVISION 78.    REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09   REVISION 78 AND EA 1-5750-122591B PART 3.  REPAIR CLASSIFIED MAJOR GMM 6-2-100 REVISION 120.
